# SDR 29GA2019010800001

- Difficulty date: January 4, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 37,982 hours, 42,647 cycles
- Engine: Ge CT79B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 7292604501
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 9008 TPA/MCO REPORT: DURING CRUISE FLIGHT, IN TRANSIT LIGHT ILLUMINATED IN LANDING GEAR HANDLE. CORRECTIVE ACTION: R&R NLG UPLOCK SWITCH IAW AMM 32-61-15-02, OPS CHECK GOOD
